# SDR NSVA2011389

- Difficulty date: January 3, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: 184
- Aircraft time: 42,224 hours, 50,791 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT CALLED IN REPORTING THAT HE WAS HAVING STEERING ISSUES ON LANDING.  STEERING FREED UP ON ITS OWN DURING ATTEMPTED STEERING TO GET ON RUNWAY DUE TO NO TUG FOR ASSISTANCE IN ACT.  ONCE OFF THE RUNWAY AND AT GATE PILOTS LOOKED AND NOTED THAT ALL THE TIRES ARE INTACT AND INFLATED.  HE DID FIND THAT THE TAXI LIGHT WIRING HAD BEEN STRIPPED AND BUSTED, POSSIBLE HUNG WIRES DURING TAXI.  SETTING UP ROADTRIP FOR INSPECTION OF TAXI LIGHT AND STEERING SYSTEM.
